A Bayesian approach to wavelet-based modelling of discontinuous functions applied to inverse problems

Aykroyd, RG orcid.org/0000-0003-3700-0816 and Aljohani, H (2020) A Bayesian approach to wavelet-based modelling of discontinuous functions applied to inverse problems. Communications in Statistics - Simulation and Computation, 49 (1). pp. 207-225. ISSN 0361-0918

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Taylor & Francis Group, LLC. This is an author produced version of a paper published in Communications in Statistics - Simulation and Computation. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Archaeological stratigraphy, elastic-net, Haar wavelet, hierarchical models, Laplace distribution, Markov chain Monte Carlo, sparsity
Dates:
  • Published: 2 January 2020
  • Accepted: 15 May 2018
  • Published (online): 4 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 May 2018 15:23
Last Modified: 29 Jan 2020 16:07
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03610918.2018.1484473

Share / Export

Statistics